# SDR AALA202108109199

- Difficulty date: July 14, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 36,163 hours, 14,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501187
- Condition: Corroded
- Location: Bs 490-500l S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO AREA LEFT TRANSITION PANEL LOCATED BETWEEN STA 490 AND 500L AT S27L. REPLACED TRANSITION PANEL PER SRM 53-00-53-2R.
